Dysport caused my eyebrows to look heavy and my eyelids are gone. Will this resolve?

I had Dysport 3.5 weeks ago. I want to know if my face will go back to normal, or will the heaviness stay and now I will have to consistently get fillers so my face can go back to normal?

user2071740

F, 20, Texas

This is a something that all injectors of Dysport, Botox or any neurotoxin will hear sometimes. Dysport can be injected in the forehead to help with forehead wrinkling. It is injected into the frontalis muscle, which is the muscle that elevates your brow. So while the injection can provide a nice smooth forehead, it will reduce that muscle from lifting the eyebrows. This may make your brows feel heavy and your upper eyelid skin bunch up. It becomes a balance between softening the forehead lines and preserving some lifting movement. The good news is that the effect of any neurotoxin is temporary and your brow will go back to normal in a few months. Next time discuss this with your doctor, so that he or she can adjust the injection pattern.

Hope this helps.

Greg Pisarski, MD, FACS

plastic surgeon